2009

Fractional Differentiation Inequalities

Authors:

ISBN: 978-0-387-98127-7 (Print) 978-0-387-98128-4 (Online)

Table of contents (29 chapters)

previous Page of 2
  1. Front Matter

    Pages i-xi

  2. No Access

    Book Chapter

    Pages 1-5

    Introduction

  3. No Access

    Book Chapter

    Pages 7-22

    Opial–Type Inequalities for Functions and Their Ordinary and Canavati Fractional Derivatives

  4. No Access

    Book Chapter

    Pages 23-39

    Canavati Fractional Opial–Type Inequalities and Fractional Differential Equations

  5. No Access

    Book Chapter

    Pages 41-52

    Riemann—Liouville Opial—type Inequalities for Fractional Derivatives

  6. No Access

    Book Chapter

    Pages 53-65

    Opial–type L p –Inequalities for Riemann—Liouville Fractional Derivatives

  7. No Access

    Book Chapter

    Pages 67-106

    Opial–Type Inequalities Involving Canavati Fractional Derivatives of Two Functions and Applications

  8. No Access

    Book Chapter

    Pages 107-147

    Opial–Type Inequalities for Riemann—Liouville Fractional Derivatives of Two Functions with Applications

  9. No Access

    Book Chapter

    Pages 149-177

    Canavati Fractional Opial–Type Inequalities for Several Functions and Applications

  10. No Access

    Book Chapter

    Pages 179-203

    Riemann—Liouville Fractional–Opial Type Inequalities for Several Functions and Applications

  11. No Access

    Book Chapter

    Pages 205-227

    Converse Canavati Fractional Opial–Type Inequalities for Several Functions

  12. No Access

    Book Chapter

    Pages 229-255

    Converse Riemann—Liouville Fractional Opial–Type Inequalities for Several Functions

  13. No Access

    Book Chapter

    Pages 257-268

    Multivariate Canavati Fractional Taylor Formula

  14. No Access

    Book Chapter

    Pages 269-278

    Multivariate Caputo Fractional Taylor Formula

  15. No Access

    Book Chapter

    Pages 279-317

    Canavati Fractional Multivariate Opial–Type Inequalities on Spherical Shells

  16. No Access

    Book Chapter

    Pages 319-390

    Riemann—Liouville Fractional Multivariate Opial–type inequalities over a spherical shell

  17. No Access

    Book Chapter

    Pages 391-444

    Caputo Fractional Multivariate Opial–Type Inequalities over a Spherical Shell

  18. No Access

    Book Chapter

    Pages 445-482

    Poincaré–Type Fractional Inequalities

  19. No Access

    Book Chapter

    Pages 483-504

    Various Sobolev–Type Fractional Inequalities

  20. No Access

    Book Chapter

    Pages 505-522

    General Hilbert—Pachpatte–Type Integral Inequalities

  21. No Access

    Book Chapter

    Pages 523-544

    General Multivariate Hilbert—Pachpatte–Type Integral Inequalities

previous Page of 2